# SDR COMA0260552

- Difficulty date: September 28, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 1,789 hours, 1,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 78884
- Condition: Discharged
- Location: Cabin
- Part time: 1,790 hours, 1,839 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 6074 - EMERGENCY LIGHTS BATTERY IS DEAD.REPLACED BATTERIES.
